# SDR SWAA2013012311742

- Difficulty date: January 23, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 26,313 hours, 17,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LOWER EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FORWARD CABIN LOWER EMERGENCY FLASHLIGHT BATTERY IAW AM/M .  THIS CLEARS MDDR 238669.
